U.S. doctors online nowAsk doctors free
A 40-year-old member asked:

Will pain in the butt after an injection go away soon?

1 doctor answer1 doctor weighed in
Dr. Ryan Stanton
Emergency Medicine 19 years experience
Sure: Eventually it will. Depending on the medication injected, the location, and any bruising/bleeding, the time to resolution will vary, but should be gone within a week or so.

Related questions

A 51-year-old female asked:
My blood was 347 at 8am should I go to ER for an insulin injection?
1 doctor answer1 doctor weighed in
A 42-year-old member asked:
Is there breasts collagen injection or does everybody just go for the implants?
1 doctor answer3 doctors weighed in
A 24-year-old female asked:
This has been on going for years. I'm afraid to have more injections. Are there any home remedies?
1 doctor answer1 doctor weighed in
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.